# SDR EGRA952

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank Assy
- Part number: 11788659
- Condition: Worn
- Location: T/R
- Part time: 319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS IN BELLCRANK WORN BEYOND LIMITS REPLACED BELLCRANK .
